A variational approach for soliton solutions of good Boussinesq equation

Articles > Article ยท 2010

Authors: Ahmet YILDIRIM, Syed Tauseef Mohyud-Din

Journal of King Saud University - Science, International, Scopus, 2010, vol 22, pp 205-208

DOI: 10.1016/j.jksus.2010.04.013

Summary

In this paper, we apply He's semi-inverse method to establish a variational theory for the good Boussinesq equation. Based on the obtained variational principle, a solitary wave solution is obtained. Moreover, the results are also compared with He's homotopy perturbation method (HPM). It is observed that the proposed algorithm is easier to implement, user friendly and highly accurate. Moreover, it is observed that the suggested technique is compatible with physical nature of such problems.

View details